Inverse scattering transform for systems with rational spectral dependence

Published

Journal Article

We characterize a class of first-order systems for which the inverse scattering problems can be formulated as matrix Riemann-Hilbert problems. For this class complete direct and inverse scattering results are obtained. © 1995 Academic Press, Inc.

Full Text

Duke Authors

Cited Authors

  • Xin, X

Published Date

  • January 20, 1995

Published In

Volume / Issue

  • 115 / 2

Start / End Page

  • 277 - 303

Electronic International Standard Serial Number (EISSN)

  • 1090-2732

International Standard Serial Number (ISSN)

  • 0022-0396

Digital Object Identifier (DOI)

  • 10.1006/jdeq.1995.1015

Citation Source

  • Scopus